# SDR IPXA2023090520554

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 40,605 hours, 20,845 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129109
- Part serial: 3545
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR PANEL REMOVED AND INSTALLED WX RADAR CONTROL PANEL IAW AMM 34-43-02. OPS CHECK GOOD.
